# SDR IPXA2022060282751

- Difficulty date: May 18, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 29,723 hours, 20,735 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102847
- Part serial: NA
- Condition: Damaged
- Location: Sta1280 S23-S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:16/4DURING ACCOMPLISHMENT OF E.O#B757-531073926-A. FOUND  EXISTING  REPAIR AT STA 1280, S2323R TO S27R REQUIRE ENGINEERING ASSISTANCE FOR ALTERNATIVE INSPECTIONWORK PER USPS E.O. B757-5310-39407-C, UPS RCD 262047, AND VTMAE E.A. 757-5360-27-A2929 REV-  FAA 8100-9 APPROVAL ATTACHED
